# SDR AALA202109201755

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 55,024 hours, 33,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plug
- Condition: Not Seated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ELECTRONIC CENTRALIZED AIRCRAFT MONITOR INDICATION DOES NOT CHANGE FROM AMBER TO GREEN WHEN IN THE CLOSED POSITION. REMOVED DOOR LINER 841EZ AND 841DZ FOUND CANNON PLUG TO BE UNSEATED. RESEATED CANNON PLUG AND PERFORMED SATISFACTORY TEST PER A319 AMM 25-23-46-400-001-A AND 52-73-21-001-A, AND RE-INSTALLED DOOR LINERS PER A319 AMM 25-23-46-400-001-A.
